WEAKLY SEMIPRIME RINGS

被引:1
|
作者
BACCELLA, G [1 ]
机构
[1] CNR,GNSAGA,ROME,ITALY
关键词
D O I
10.1080/00927878408823014
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:489 / 509
页数:21
相关论文
共 50 条
  • [31] ON SEMIPRIME RINGS OF BOUNDED INDEX
    ARMENDARIZ, EP
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1982, 85 (02) : 146 - 148
  • [32] SEMIPRIME NEAR-RINGS
    DESTEFANO, S
    DISIENO, S
    [J]. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 1991, 51 : 88 - 94
  • [33] JORDAN DERIVATIONS ON SEMIPRIME RINGS
    BRESAR, M
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1988, 104 (04) : 1003 - 1006
  • [34] On Semiprime Rings with Generalized Derivations
    Khan, Mohd Rais
    Hasnain, Mohammad Mueenul
    [J]. KYUNGPOOK MATHEMATICAL JOURNAL, 2013, 53 (04): : 565 - 571
  • [35] On prime and semiprime rings with derivations
    Argaç, N
    [J]. ALGEBRA COLLOQUIUM, 2006, 13 (03) : 371 - 380
  • [36] SEMIPRIME SKEW GROUP RINGS
    FISHER, JW
    MONTGOMERY, S
    [J]. JOURNAL OF ALGEBRA, 1978, 52 (01) : 241 - 247
  • [37] Semiprime and weakly compressible modules
    Dehghani, N.
    Vedadi, M. R.
    [J]. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 2016, 45 (02): : 343 - 353
  • [38] ON SYMMETRIC BIDERIVATIONS OF SEMIPRIME RINGS
    Ali, Asma
    Shujat, Faiza
    [J]. CONTEMPORARY RING THEORY 2011, 2012, : 196 - 208
  • [39] IDEALS IN SEMIPRIME ALTERNATIVE RINGS
    SLATER, M
    [J]. JOURNAL OF ALGEBRA, 1968, 8 (01) : 60 - &
  • [40] CENTRALIZING MAPPINGS OF SEMIPRIME RINGS
    BELL, HE
    MARTINDALE, WS
    [J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 1987, 30 (01): : 92 - 101